2 doctors weighed in:
Undiff.Connec. Tissue disease. Tx: plaquenil&prednis. Bursts. Most symptoms resolved now but still get days of crazy dizziness. Prednis resolves it. Causes?
2 doctors weighed in

Dr. John Goldman
Internal Medicine - Rheumatology
In brief: Not clear
It's unclear whether this is related to the connective tissue disease or something else and possible causes could be related today inner ear, or it could be a central nervous system problem.

In brief: Not clear
It's unclear whether this is related to the connective tissue disease or something else and possible causes could be related today inner ear, or it could be a central nervous system problem.
Dr. John Goldman
Dr. John Goldman
Thank
Dr. Thomas Namey
Internal Medicine - Rheumatology
In brief: Several disconects!
Cerebritis is an extraordinary feature of mctd.
Your improveemt with Prednisone could be the result of sinus or inner ear problems. These dxs should not be discarded. Also, is your blood pressure low? Taking a "burst" of pred may increase it. Talk to your doctor.

In brief: Several disconects!
Cerebritis is an extraordinary feature of mctd.
Your improveemt with Prednisone could be the result of sinus or inner ear problems. These dxs should not be discarded. Also, is your blood pressure low? Taking a "burst" of pred may increase it. Talk to your doctor.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors